# SDR VGQY2010080400050

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B0225041
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER ACTUATOR FITTING PANEL SURFACE FOUND CRACKED.  NR 1 SPOILER REMOVED AND REPLACED PER AMM 27-61-02 REV 79.
